Publication

Back to overview

Maxima and minima of complete and incomplete stationary sequences

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Hashorva Enkelejd, Weng Zhichao,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Stochastics An International Journal of Probability and Stochastic Processes
Volume (Issue) 86(5)
Page(s) 707 - 720
Title of proceedings Stochastics An International Journal of Probability and Stochastic Processes
DOI 10.1080/17442508.2013.876423

-